# SDR DALA2017010400149

- Difficulty date: January 2, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 31,734 hours, 18,456 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Stuck
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR 2L HANDLE STUCK IN RETRACTED POSITITON.  DOOR ARMS PROPERLY.   LUBRICATED THE HANDLE, OPS NORMAL IAW AMM 52-11.
